# SDR YENA2022072100679

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 3,160 hours, 466 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Part number: Z014H010035B
- Part serial: 014H01014502
- Condition: Failed
- Location: 101rh
- Part time: 5,929 hours, 1,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT# 44, LGW-JFK.  CLASS 2 MAINTENANCE MESSAGE CIDS 1 DIRECTOR INOP. ( CLASS II MX MSG DISPLAYED - CIDS ); REMOVED + REPLACED CIDS DIRECTOR # 1 FIN 101RH IAW AMM 23-73-34
THIS CLEARS MDDR
